# SDR IXXA2022041501

- Difficulty date: April 15, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N715AZ
- Make and model: Boeing 767
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal Depressor
- Part number: 368530095379206
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR SEAL DEPRESSOR CRACKED.
